Home On the solution of systems of automaton equations
Article
Licensed
Unlicensed Requires Authentication

On the solution of systems of automaton equations

  • A. S. PODKOLZIN and SH. M. USHCHUMLICH
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 2 Issue 1

Published Online: 2009-10-09
Published in Print: 1992

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1992.2.1.69/html?lang=en
Scroll to top button